# SDR A6WA2019121847057

- Difficulty date: December 14, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 601R108221
- Part serial: SBRJ612
- Condition: Dented
- Location: Lt Grnd Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, I/B GROUND SPOILER LOWER SURFACE HAS ROCK DAMAGE.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED LEFT WING I/B GROUND SPOILER IAW EA# AWAC-CRJ257-01402 REV-IR.
